# SDR SWAA982433

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 1 PYLON I/B T/E L- ANGLE AND STIFFENER ARE CHAFFED AT LWR SIDE OF FLAP CUTOUT.  REMOVED AND REPLACED PER BOEING SRM.
